Just wondering if anyone else has had a shorter period since they started taking Alesse? I just finished my first pack and my period was only 2 days long. Before I started taking the pill it would average from 5-7 days (usually 7 days). Is it normal to have a change this drastic?
Attitude is the difference between an adventure and an ordeal.
Yes, this is normal with all birth control pills. I am taking Alesse too, and I have experienced the same thing. But I also experienced this in the past while taking a Different BCP. As the previous poster said, it is expected that when you are taking BCP your periods will be shorter and lighter.
Hi, they put me on it cause my period got down to only one day. Then I was only on it for one month because it made me not have a period at all. So I quit taking it and it started back and now I'm up to about 2 1/2 days now. I'm thinking I have a hormone prob. I have all kinds of issues cause I had my son 15 months ago and still lactating, and never breastfeed. I do believe it is normal for you, since you have had longer periods.